# SDR NOCA01509

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101656305
- Part serial: PH0238
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH THE LT & RT OVERWING SLIDES WERE DEPLOYED DURING THE A-8-CHECK AT AA HANGER 10 WHILE CHECKING SLIDE S/N'S.  REMOVED AND REPLACED BOTH LT AND RT OVERWING SLIDE PER JOBCARD 25-020-01 AS REQUIRED.
